1. Hi Guest, please read about new forum structure
    Dismiss Notice
  2. The Live chat was removed from the Home page of the forum. You can access it in the Shoutbox section.
    Dismiss Notice

Sore neck side effect?

Discussion in 'Side-Effects of Duromine' started by Dani_Mumof2, Jul 13, 2017.

  1. Dani_Mumof2

    Dani_Mumof2 New Member
    Registered

    Joined:
    Jul 13, 2017
    Messages:
    1
    Likes Received:
    0
    Hi All,

    First time poster here! I am 3 weeks in on Duromine, started at 91kg & have only lost 4kg to date :( A little annoyed about the low weight loss, however I do not currently exercise much at all, so I can't really be too annoyed I guess!

    Anyway, for the past 5 days I have had a really stiff, sore neck. At first I thought that it was from sleeping funny, but it isn't getting much better & then I read that this can be a side effect of phentermine. Has anyone else experienced this at all? It is a sore stiff neck & a dull ache at all times! Have been taking ibruprofen & heat gels with alternating hot/cold packs too throughout the day. Thinking I might stop taking duromine for a few days to see if it goes away?
     
  2. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,171
    Likes Received:
    350
    Hello Dani! I am sorry you’re in pain. I think you should stop taking Duromine at least for a couple of days and see if it goes away. If it doesn’t, I would suggest you visiting a doctor and see, if the reason is not a health condition.

    If it does, you could try using Duromine once again in a couple of days and see how it goes this time.

    As for the weight loss… considering the fact that you weren’t exercising, the weight loss is huge! I hope, you start feeling better and will find some time to exercise (at least the plank exercises in the morning and in the evening) and keep losing weight in a more efficient way. Best of luck to you!
     
  3. hufflyf

    hufflyf New Member
    Registered

    Joined:
    Apr 13, 2017
    Messages:
    13
    Likes Received:
    2
    Yep I had the same pains. Unfortunately for me it's just the duromine but it was worth a few months of pain for the weightloss :)
     
Loading...
  • Like us on Facebook